# SDR SWIA202161358

- Difficulty date: June 13, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 2-1 HAS CORROSION (MARKED WITH RED)     (C-CHECK RO 9/27/2021)    REMOVED CORROSION ON LH SLAT TRACK 2-1. WITHIN LIMITS REF REO 670-57-42-1127 REV -- DATED 2021-07-26 ALL STEPS COMPLIED WITH. COMPLIED WITH 51-900-1002-SKY.  TOOL USED TUC 4822 30-JUN-22
